# SDR CALA2023011000078

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53420403201
- Part serial: NA
- Condition: Corroded
- Location: Rh Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 R/H AFT FACE HAS CORROSION AROUND ACHOR NUT AND ALONG F LOOR LINE. PER HAECO LCQ NON-ROUTINE 9296532/40532 GENERATED BY V077960. SPEC: A3NB-53-3-6222. REM''D= .050, MAX REM''L ALLOWED=.020, .107 MTL REM''ING, BRACKET TO FACILITATE ACCESS IAW SRM 51-42-11, ROTO PROBED DRILLED AND DEBURRED BATHTUB REPAIR FITTING R53420403201 IAW IAW SRM 53-41-12-300-001/51-42-11, APPLIED TOPCOAT AS REQ''D, (FH''S NOT RELEVANT), SUBSEQUENT INSPECTION AT 24000FC (FH''S OUT OF LIMITS IAW SRM 53-41-12-283-001, REM''D FASTENERS AND ANCHOR NUT HOLE IAW NTM 51-10-01 WITH NO FINDINGS, LOCATED, SRM 51-44-11, INST''D REPAIR FITTING, REM''D FASTENERS & BRACKET INSPECTION THRESHOLD FROM TIME OF EMBODIMENT 24000FC NOT RELEVANT),METHOD OF INSP "DET" IAW SRI 53-41-12-205-002 TBL1 REM''D CORR ON FR66 AFT FACE JUST ABOVE STR 23 RH AND EVAL''D AREA IAW SRM 53-41-12-283-001, ORIG MTL THICKNESS=.157, MTL UPDATE FOR MISSING NTM REFERENCE: INSPECTED REWORKED AREA OF FR66RH AF SURFACE IAW NTM 51-10-08 WITH NO FINDINGS OK TO DIP REPAIR FR66 R/H ABOVE STR 23RH. INSP SURFACE AND TOMC-APPROVAL FROM SC1ELBYC COMMENT ANCHOR NO FINDINGS. INSP THRESHOLD FROM TIME OF ADL/REPAIR EMB. 24000FC (FH NOT RELEVANT) SUBSEQUENT INSP. 24000FC (FH NOT RELEVANT) INSP METHOD DETAILED VI  TABLE 1. PER SRI 53-41-12-205-002 QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
